# SDR N6WA2012090301

- Difficulty date: September 3, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 25,531 hours, 17,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Door Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMI 33679, PIN MISSING FROM CABIN DOOR RAILING. CLEARED DMI 33679 WITH CLOSING CONTROL NR 233. INSTALLED MAIN DOOR RAILING PIN IAW AMM 52-11-05.
